×

Controllability of 2-D nonlinear systems. (English) Zbl 0896.93005

2-D systems described by nonlinear difference equations are considered in this paper. The nonlinear function is assumed to be continuously differentiable near the origin. Therefore a linear approximation of the nonlinear system in the neighbourhood of origin may be obtained.
It is shown that the nonlinear system is locally controllable if the linear approximation is globally controllable.
The results are illustrated by an example.
Reviewer: R.Tracht (Essen)

MSC:

93B05 Controllability
93C35 Multivariable systems, multidimensional control systems
PDF BibTeX XML Cite
Full Text: DOI

References:

[1] Graves, L.M., Some mapping theorems, Duke mathematical J., 17, 111-114, (1950) · Zbl 0037.20401
[2] Kaczorek, T., Two-dimensional linear systems, (1985), Springer-Verlag New York · Zbl 0593.93031
[3] Kaczorek, T., Linear control systems, (1993), Research Studies Press and J. Wiley Berlin · Zbl 0461.93031
[4] Kaczorek, T., U-reachability and U-controllability of 2-D Roesser model, Bulletin of the Polish Academy of sciences. technical sciences, 43, 31-37, (1995) · Zbl 0849.93010
[5] Klamka, J., M-dimensional nonstationary linear discrete systems in danach spaces, (), 31-33, Paris
[6] Klamka, J., Constrained controllability of 2-D linear systems, (), 166-169, Paris
[7] Klamka, J., Complete controllability of singular 2-D system, (), 1839-1840
[8] Klamka, J., Controllability of dynamical systems, (1991), Kluwer Academic Publishers New York · Zbl 0732.93008
[9] Klamka, J., Controllability of nonlinear 2-D systems, Bulletin of the Polish Academy of sciences. technical sciences, 40, 125-133, (1992) · Zbl 0767.93004
[10] Klamka, J., Constrained controllability of discrete 2-D linear systems, (), 166-169
[11] Klamka, J., Constrained controllability of nonlinear systems, IMA J. mathematical control and information, 12, 245-252, (1995) · Zbl 0840.93014
[12] Robinson S., M., Stability theory for systems of inequalities. part II: differentiable nonlinear systems, SIAM J. numerical analysis, 13, 1261-1275, (1986)
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.